# SDR USAA020088

- Difficulty date: January 13, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,053 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, FS 787 BETWEEN S8L AND S9L.  INSTALLED DOUBLER REPAIR PER TYPICAL REPAIR 53-10-14.  (M)
